# SDR ASAA2013061195228

- Difficulty date: June 11, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 65C2735739
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL, FOUND LT PYLON AFT FIXED FAIRING TO BE CRACKED AT RIVET HOLE FOR TEFLON SUPPORT ON FWD MIDDLE EDGE.  ACFT GROUNDED.  DRILLED AND LOCATED NEW FAIRING IAW SRM 51-40-05.
